MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No customer returns were available for evaluation.A review of ticket trending and product lot number (55176un18) search did identify two additional complaints that were similar for falsely elevated ldh patient results.In both cases, only one sample was involved and both samples were repeated and found to be in the normal range.The trend review by the product list number found no adverse or non-statistical trends related to this issue.Labeling was reviewed and found to adequately address the issue under review.No product deficiency was identified.Section a.Patient information: sids sequentially starting at (b)(6); all available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated ldh results generated on the architect analyzer for multiple health fair patients.163 patient samples were processed, sids sequentially starting at (b)(6).Per the customer, 90% of patient results were greater than 220 u/l; 60% of patient results were greater than 241 u/l (normal range: 125-220 u/l).No impact to patient management was reported.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8789885
Report Number1628664-2019-00499
Device Sequence Number19499657
Product Code CFG
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2019
Device Catalogue Number02P56-21
Device Lot Number55176UN18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER LIST 02P24-40; SERIAL (B)(4).